MathSciNet Relay Station
MathSciNet bibliographic data
MR1412683 (98c:57012) 57M50 (20H10 30F40 57N10 57S30)
Anderson, James W.; Canary, Richard D.; Culler, Marc; Shalen, Peter B. Free Kleinian groups and volumes of hyperbolic $3$-manifolds. J. Differential Geom. 43 (1996), no. 4, 738–782.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement